# SDR CA050120011

- Difficulty date: January 18, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech B300B350C
- Aircraft time: 3,779 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 1303640448
- Condition: Burned
- Location: Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACFT POWERED UP FOR DAILY INSPECT IN HANGER.  CABIN INDIRECT LIGHTING TURNED ON, SOON AFTER, SMOKE NOTED COMING FROM AFT HEADLINER ASSY, OUT OF CABIN DOOR.  HEADLINER REMOVED & CONNECTER W2J4 WAS BURNED, & WIRING DAMAGED.  IT SHOULD BE NOTED THAT WIRING IN CLOSE PROXIMITY TO OXYGEN LINES.  SYS DISABLED UNTIL FURTHER INVESTIGATION COMPLETED.  FOLLOWING DAY AFT PORTION OF LIGHTING DISCONNECTED & DEFERRED FOR PARTS AVAILABILITY, FRONT PORTION REMAINS OPERATIONAL.  CONSULTED WITH RAYTHEON WHO ADVISED THAT SYS HAD 3000 VOLTS, & THAT CONNECTOR DAMAGE COMMON WHEN CONNECTERS ARE MISHANDLED DURING ASSY.
